Hi all, need some advice... I've been taking 50 mg of zoloft for 3 weeks now. Also, i've been taking zanax 0.25 mg on and off just once per day for about maybe 5 weeks i would say. In the beginning, my anxiety was pretty bad, and i was taking 2 1/2 of those zanax a day. A couple days inbetween i didn't take it at all. This past week, i've been only taking half of the 0.25 mg zanax just once per day in the morning. I do this because i wake up feeling all shaky and anxious. The zoloft is slowly working, i don't feel as bad as the first 10 days i was on it, i had major increased anxiety during that time period. Now, the anxiety is only in the morning, but each morning does get better. But I feel i have to slowly wean off the zanax, even though it is such a low dose. I don't want to take the zanax, and in the morning, i try to wait a couple hours after i first wake up to see if the shakiness and anxious feelings stop but they don't so then i take the half zanax. I am wondering if it zanax withdrawal i am almost experiencing. I just woke up about 45 minutes ago, was shaky, so i took the half xanax about a half hour ago and now am feeling better. Is this the best way to go off zanax? I will just take half the zanax once per day in the morning for maybe 7 days and then stop altogether hopefully? Is that even possible for your body to rely on such a low dose of zanax after a months' time or do you think it is because i am only on my 20th day of zoloft 50 mg and still adjusting? i don't know why i wake up like this every morning. The first time i was on zoloft for like 10 years i never had this problem.